# SDR SWAA2021102623831

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR CUTOUT FWD SHIELD AT RBL 22; WL 154; BS: 767+4; 767+6.5; AND 767+10.5,  THE SHIELD DOESN'T HAVE ALLOWABLE DAMAGE LIMITS ON SRM.  VERIFIED CORROSION OUT OF LIMITS DUE TO NO LIMITS IN SRM.  LOCATED AND DRILLED A NEW SHIELD IAW SRM 51-40-05, DWG 146A0081.  INSTALLED NEW FWD SHIELD LOCATED ON AFT CARGO BAY DOOR CUTOUT BTW AT BS767 TO BS 794; RBL22; WL154. IAW.SRM 51-40-02 AND DWG#146A0081.; [08] UPDATED PARTS INFORMATION; [09] VERIFIED INSTALLATION AFT CARGO BAY FWD SHIELD BS767 TO BS 794; RBL22; WL154. IAW.SRM 51-40-02 AND DWG#146A0081; [10] TASK COMPLETE; [11] CHANGED THE CORRODED ELEMENT PART NUMBER TO 146A8127-12.
